Facebook Pixel
EmpowHER Guest

Is it possible to overdose on birth control?

By Anonymous July 18, 2011 - 3:44pm
Rate This

When I was younger, I was very behind on my birth control. I took 2 in the morning, 2 around lunchtime and 2 a few hours after that. I think it was a total of about 6. I got very, very sick. Throwing up and diarrhea for several hours. I am assuming I overdosed on birth control. I am wondering if this can cause any long-term problems, i.e. infertility or birth defects. Just curious... thanks!

Add a Comment1 Comments


I don't think so. But, I don't know how often any woman have ever taken 6 birth control pills in one day.

July 18, 2011 - 6:04pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.